# SDR SWAA2021033128969

- Difficulty date: February 7, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 27,833 hours, 11,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241E HAS UPPER SURFACE DAMAGE.  REPAIRED FLOOR PANEL 241E IAW SRM 53-00-50-2R-0.  DAMAGE DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1; PARA 4B(1).  A MAXIMUM OF ONE PLY IN DEPTH. 57795U 19FEB2020
